MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG STD; PROSTHESIS, SHOULDER
Catalog Number 110031418
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a closed reduction under sedation approximately 5 months post implantation due to dislocation.The patient had reported pain after undergoing a lumbar kyphoplasty, and an x ray the same day confirmed the dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported that a patient underwent a closed reduction under sedation approximately 1.5 years post implantation due to dislocation.The patient had reported pain after undergoing a lumbar kyphoplasty, and an x ray the same day confirmed the dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: b5, d6a.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Crf records were provided and reviewed by hcp summarizing the following: 2 months postop: patient reported slight pain, no abnormal findings on x-rays.7 months post op: patient tripped and fell, reporting pain, left femoral fracture noted and resolved with surgery.Reduction day: discharge summary after back surgery noted shoulder dislocation.Single ap view demonstrates dislocation of the humeral component lateral and superior to the glenoid component.No definite acute displaced fracture.Closed reduction performed in recovery room.Patient pain resolved.A definitive root cause cannot be determined.The reported event confirmed by provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CR PROLONG 36MM BRNG STD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22051497
Report Number0001822565-2025-01457
Device Sequence Number21059951
Product Code PHX
UDI-Device Identifier00887868231490
UDI-Public(01)00887868231490(17)280924(10)65942597
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031418
Device Lot Number65942597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight56 KG